Show simple item record

dc.contributor.authorBaruah, Pallav Kumar ( Orcid Icon 0000-0002-5438-4754 )
dc.contributor.authorVenkatesulu, M. ( )
dc.date.accessioned2021-05-20T20:21:39Z
dc.date.available2021-05-20T20:21:39Z
dc.date.issued2005-03-29
dc.identifier.citationBaruah, P. K., & Venkatesulu, M. (2005). Deficiency indices of a differential operator satisfying certain matching interface conditions. Electronic Journal of Differential Equations, 2005(38), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13612
dc.description.abstractA pair of differential operators with matching interface conditions appears in many physical applications such as: oceanography, the study of step index fiber in optical fiber communication, and one dimensional scattering in quantum theory. Here we initiate the study the deficiency index theory of such operators which precedes the study of the spectral theory.en_US
dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectOrdinary differential operatorsen_US
dc.subjectGreen's formulaen_US
dc.subjectDeficiency indexen_US
dc.subjectFormal selfadjoint boundary-value problemsen_US
dc.subjectBoundary formen_US
dc.subjectDeficiency spaceen_US
dc.titleDeficiency indices of a differential operator satisfying certain matching interface conditionsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record